On integral zeroes of binary Krawtchouk polynomials

R.J. Stroeker, B.M.M. Weger, de

    Research output: Contribution to journalArticleAcademicpeer-review

    4 Downloads (Pure)

    Abstract

    In this paper we provide complete sets of integral zeroes of the binary Krawtchouk polynomials of degree 6 and 7. The zeroes of these polynomials correspond to points on certain rational elliptic curves. Our results are obtained by applying estimates of associated linear forms in elliptic logarithms.
    Original languageEnglish
    Pages (from-to)175-186
    JournalNieuw Archief voor Wiskunde
    Volume4/17
    Issue number2
    Publication statusPublished - 1999

    Fingerprint Dive into the research topics of 'On integral zeroes of binary Krawtchouk polynomials'. Together they form a unique fingerprint.

  • Cite this